# SDR SWAA2023052530337

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDEPLATE HAS CORROSION AT FASTENER HOLES LBL 21; STA. 727I-727J<[01] REMOVED CORROSION AFT CARGO L/H SIDEPLATE AT FASTENER HOLES LBL 21; STA. 727I-727J FOUND OUT OF LIMIT CUT OUT SECTION OF L/H TRANSITION ANGLE BS 727G +10 -747 +12 PER SRM 53-00-53-2R;[02] C/W INSPECTION.;[03] FABBED ; LOCATED ; DRILLED ; TREATED AND PRIMED REPLACEMENT TRANSITION ANGLE AND SPLICE (REPAIR PARTS) PER SRM 53-00-53-2R-5;[04] INSTALLED CLICKBOND NUT PLATES ON 4 MAY 2023 AT 12:21PM;[05] C/W INSPECTION.;[06] OK TO INSTALL TRANSITION ANGLE.;[07] INSTALLED 2EA FABRICATED SPLICES AND REPLACEMENT TRANSITION ANGLE BETWEEN SPLICES LEFT TRANSITION ANGLE FROM STA 727G +10 TO 747 +12 PER SRM 53-00-53-2R-5.;[08] RII: INSPECTED WORK ACCOMPLISHED IN C/A #7. RICHARD PARRY (TECHNICIAN); 05-MAY-2023 06:35 UTC INSTALLED 2EA FABRICATED SPLICES AND REPLACEMENT TRANSITION ANGLE BETWEEN SPLICES LEFT TRANSITION ANGLE FROM STA 727G +10 TO 747 +12 PER SRM 53-00-53-2R-5.;[09] UPDATED FROM MINOR TO MAJOR REPAIR TYPE;[10] REPAIRED L/H SIDE PLATE LBL 21 FROM STA 727G+10 TO 747+12 PER SRM 53-00-53-2R-5.;[11] THOMAS BAUER (TECHNICIAN); 09-MAY-2023 15:20 UTC REPAIRED L/H SIDE PLATE LBL 21 FROM STA 727G+10 TO 747+12 PER SRM 53-00-53-2R-5. INSP. C/W
